Proprietà globali dell’equazione relativistica della forza di Lorentz

Erasmo Caponio

Bollettino dell'Unione Matematica Italiana (2004)

  • Volume: 7-A, Issue: 3, page 455-458
  • ISSN: 0392-4033

How to cite

top

Caponio, Erasmo. "Proprietà globali dell’equazione relativistica della forza di Lorentz." Bollettino dell'Unione Matematica Italiana 7-A.3 (2004): 455-458. <http://eudml.org/doc/289413>.

@article{Caponio2004,
abstract = {},
author = {Caponio, Erasmo},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3},
pages = {455-458},
publisher = {Unione Mastematica Italiana},
title = {Proprietà globali dell’equazione relativistica della forza di Lorentz},
url = {http://eudml.org/doc/289413},
volume = {7-A},
year = {2004},
}

TY - JOUR
AU - Caponio, Erasmo
TI - Proprietà globali dell’equazione relativistica della forza di Lorentz
JO - Bollettino dell'Unione Matematica Italiana
DA - 2004/12//
PB - Unione Mastematica Italiana
VL - 7-A
IS - 3
SP - 455
EP - 458
AB -
LA - ita
UR - http://eudml.org/doc/289413
ER -

References

top
  1. CAPONIO, E., Timelike solutions to the Lorentz force equation in time-dependent electromagnetic and gravitational fields, J. Differential Equations (in corso di stampa). Zbl1054.83010
  2. CAPONIO, E. e MASIELLO, A., Trajectories of charged particles in a region of a stationary space-time, Classical Quantum Gravity, 19 (2002), 2229-2256. Zbl0998.83013
  3. CAPONIO, E., MASIELLO, A. e PICCIONE, P., Maslov index and Morse theory for the relativistic Lorentz force equation, Manuscripta Math. (in corso di stampa). Zbl1060.58010
  4. CAPONIO, E. e MINGUZZI, E., Solutions to the Lorentz force equation with fixed chargeto-mass ratio in globally hyperbolic spacetimes, J. Geom. Phys., 49 (2004), 176-186. Zbl1076.53085
  5. MASIELLO, A., Variational Methods in Lorentzian Geometry, Pitman Research Notes in Mathematics Series, 309, Longman, London, 1994. Zbl0816.58001MR1108430
  6. PICCIONE, P. e TAUSK, D., An index theorem for non periodic solutions of Hamiltonian systems, Proc. London Math. Soc., 83 (2001), 351-389. Zbl1027.53101
  7. SACHS, R. K. e WU, H., General Relativity for Mathematicians, Springer-VerlagNew York, 1977. Zbl0373.53001

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.